# SDR AWXA960194

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGAPW
- Make and model: Boeing 737275
- Aircraft serial: 20922
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Out Of Adjust
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PAE - FLT 3710 - AIR TURNBACK.  R-2 AFT SERVICE DOOR LIGHT CAME ON CLIMBING OUT OF 29,500 FEET.  REMOVED LINER, ADJUSTED UPPER AND LOWER GATES, ADJUSTED TIMING PER MM 52-41-0.  REINSTALLED LINER, PRESSURIZED AIRCRAFT.  OPS CHECK GOOD.  ACFT TT:  60,705 HRS.  ACFT TC:  66,781.  (X)
